# SDR UIEA2024092400945

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Sealant
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INSIDE FUEL TANK REAR SPAR, MISSING FILLET SEALANT ON SHUT OFF VALVE (2 E/A'S) BTW RIB 1/6.( RH WING, INSIDE FUEL TANK REAR SPAR, FILLET SEALANT ON SHUT OFF VALVE WAS APPLIED IAW AMM TASK 28-21-02-404-021. NO FURTHER DEFECT NOTED )
